# SDR RAIA00511018

- Difficulty date: November 14, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 17,495 hours, 15,907 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: M83248
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 5535 - STL - BLEED 2 LEAK WITH ASSOCIATED STRONG ODOR.  MAINTENANCE REMOVED AND REPLACED BLEED O-RINGS.
